# SDR VTZA97535

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6134051
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6441 - PIT-JFK - DURING TAXI, MADE AN SCHEDULED LANDING AT JFK WITH ONE DISCREPANCY WHICH WAS FWD CABIN AND RT AFT CABIN EMERGENCY LIGHTS INOP.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  AIRCRAFT WAS FERRIED TO IAD WHERE MAINTENANCE INSPECTED AND REMOVED AND REPLACED FWD EMERGENCY LIGHTS BATTERY PACK, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
